# SDR AALA20070549

- Difficulty date: March 20, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING LANDING FLAPS EICAS TRAILING EDGE FLAP ASYMMETRY MESSAGE ILLUMINATED.  PERFORMED CHECKLIST AND EICAS MESSAGE WENT AWAY.  STATUS MESSAGE FOR TRAILING EDGE FLAP SHUTDOWN STAYED ILLUMINATED.  LANDED BDA WITHOUT INCIDENT.  PERFORMED BITE TEST ON FLAP/SLAT UNIT WITH NO FAULTS NOTED.  OPERATED FLAPS HYDRAULICALLY TO 30 DEGREES WITH NO STATUS MESSAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
